# SDR DALA2025082506282

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 77,437 hours, 9,847 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

MISC/DE, DUE TO LOSS OF BLUE HYDRAULIC SYSTEM QUANTITY AND PRESSURE.  REPLACED O-RING TO PARKING BRAKE VALVE UNION. OPS AND LEAK CHECK GOOD. (7223106)
